MAUDE Adverse Event Report: AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; ROTATE BLOWER

AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; ROTATE BLOWER
Model Number 61355009
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pump was sent to agiliti's center of excellence (coe) for repair of a component unrelated to this issue.During device inspection, the coe identified burn marks inside the pump; no exterior damage was found.No complaints or reports regarding this issue were filed by the customer.
 
Additional Manufacturer Narrative
The blower was evaluated, and it was determined that the capacitor located on the side panel, adjacent to the power entry module, had sustained burn damage.No external damage was observed.A corrective and preventive action capa-01205 has been initiated to thoroughly investigate the issue and identify the root cause.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
ROTATE BLOWER
Manufacturer (Section D)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer (Section G)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer Contact
kari brower
204 w 2nd st
ellis, KS 67637
MDR Report Key21989358
Report Number1954156-2025-00012
Device Sequence Number8480307
Product Code FMR
UDI-Device Identifier00845699000395
UDI-Public00845699000395
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number61355009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown